# SDR SWAA2018021919725

- Difficulty date: February 9, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- Aircraft time: 69,821 hours, 42,342 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Missing
- Location: Slide Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE MANUAL INFLATION HANDLE COVER MISSING.  R & R THE SLIDE IAW MT.
